# SDR ASAA2023101145580

- Difficulty date: October 11, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 29,089 hours, 9,103 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HF/SAT XFER SWITCH NUMBER 1 SAT LIGHT WILL NOT ILLUMINATE. GROUNDED - YES. ON DEFERRAL.
